Anxiety Support
33,383 members37,702 posts

Hopeless

I had started to feel brighter and then 8 days ago my GP increased my meds. I don't know why but I'm so low and anxious again. I feel literally hopeless. I'm sick of this battle everyday. I'm expected to return to work in about 1 week. I have too or I will lose everything. I wonder if increased meds can have an adverse affect to start with? I guess we all react differently. Life is so hard.....

4 Replies
oldestnewest

For anyone feeling the same. I spoke to my nurse and apparently this can be normal reaction to increased meds. So said to keep taking and ridethe storm. X

2 likes
Reply

I hear ya I just started prozac, feeling yucky, hoping it gets better, tried buspiron didn't work, having side effects, plus still very anxious and nervous. What are you taking, good luck and be well

2 likes
Reply

Thank you it's a hard ride. I'm on sertraline, started @9 weeks ago but it's just been increased xx

1 like
Reply

Hang In the, try to listen to video on you tube about progressive muscle relaxation, my doc says just as important as taking the Meds.

2 likes
Reply

You may also like...